U.S. doctors online nowAsk doctors free
Fayetteville, NC
A 23-year-old female asked:

30 days after antibiotics. my stomach and pelvis is backed up with gas & making noises. hardly any pain... no diarrhea. stool looks ok but mild bright red blood when wiping. barely could digest greasy foods before but now it's worse with stomach gas?

2 doctor answers6 doctors weighed in
Dr. Erik Borncamp
Wound care 25 years experience
See MD : Those are very vague symptoms that can occur with many different pathologies. Bleeding is probably hemorrhoids. Gas could be due to many factors. Best to see an MD who can examine you and obtain a full history.
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Irritable bowel?: Except for the bleeding, these symptoms are typical of irritable bowel syndrome, but maybe your gastrointestinal tract is still adjusting after finishing the antibiotics. The anal bleeding most likely is from an anal fissure or hemorrhoids. However, only professional evaluation can determine whether it all might be something more serious, such as inflammatory bowel disease. So see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.